Volume 19, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Digraphs and cycle polynomials for free-by-cyclic groups

Yael Algom-Kfir, Eriko Hironaka and Kasra Rafi

Geometry & Topology 19 (2015) 1111–1154
Bibliography
1 Y Algom-Kfir, K Rafi, Mapping tori of small dilatation irreducible train-track maps, arXiv:1209.5635
2 M Bestvina, M Handel, Train tracks and automorphisms of free groups, Ann. of Math. 135 (1992) 1 MR1147956
3 R Bieri, W D Neumann, R Strebel, A geometric invariant of discrete groups, Invent. Math. 90 (1987) 451 MR914846
4 P Brinkmann, Hyperbolic automorphisms of free groups, Geom. Funct. Anal. 10 (2000) 1071 MR1800064
5 D Cvetković, P Rowlinson, The largest eigenvalue of a graph: A survey, Linear and Multilinear Alg. 28 (1990) 3 MR1077731
6 S Dowdall, I Kapovich, C J Leininger, Dynamics on free-by-cyclic groups, arXiv:1301.7739
7 S Dowdall, I Kapovich, C J Leininger, McMullen polynomials and Lipschitz flows for free-by-cyclic groups, arXiv:1310.7481
8 D Fried, Flow equivalence, hyperbolic systems and a new zeta function for flows, Comment. Math. Helv. 57 (1982) 237 MR684116
9 F R Gantmacher, The theory of matrices, Vol. $1$, $2$, Chelsea Publ. (1959) MR0107649
10 I Kapovich, Detecting quasiconvexity: Algorithmic aspects, from: "Geometric and computational perspectives on infinite groups" (editors G Baumslag, D Epstein, R Gilman, H Short, C Sims), DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 25, Amer. Math. Soc. (1996) 91 MR1364182
11 S Matsumoto, Topological entropy and Thurston's norm of atoroidal surface bundles over the circle, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987) 763 MR927609
12 C T McMullen, Polynomial invariants for fibered $3$–manifolds and Teichmüller geodesics for foliations, Ann. Sci. École Norm. Sup. 33 (2000) 519 MR1832823
13 C T McMullen, The Alexander polynomial of a $3$–manifold and the Thurston norm on cohomology, Ann. Sci. École Norm. Sup. 35 (2002) 153 MR1914929
14 W D Neumann, Normal subgroups with infinite cyclic quotient, Math. Sci. 4 (1979) 143 MR562003
15 J R Stallings, Topology of finite graphs, Invent. Math. 71 (1983) 551 MR695906
16 W P Thurston, A norm for the homology of $3$–manifolds, Mem. Amer. Math. Soc. 339, Amer. Math. Soc. (1986) 99 MR823443